Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I suffer from chronic fatigue , fibromyalgia and panic attacks.

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2339 Questions
Question
I suffer from chronic fatigue, fibromyalgia and panic attacks. Currently I am taking onlu Xanax 0.25 but I was perscribed and took,cymbalta, Lyrica and norco for over 10 years. These medications helped with the pain but not the depression or chronic fatigue. My doctor moved and the current doctor who is a D.O. won' t perscribe anything bur xanax due to the new rules set by DEA. I have never a used my medication and have records from prior doctors and pharmacists to verify. My D.O. recommends an injection of testosterone which is not approved by FIA ND not covered by insurance. Any advice would be the helpful.
Posted Sun, 3 Dec 2017 in Mental Health
 
 
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
I do not think there is role of testosterone injection

Detailed Answer:
Hello,
Thanks for using Health care magic.

I read your query and understand your concerns.

I do not think there is any role of testosterone injection in fibromyalgia or chronic fatigue. The SNRI ( cymbalta) have some role but if it was ineffective I think option of TCA should be explored.

In my experience TCA have slightly better efficacy in pain as well as fatigue.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor